# SDR FDEA201307041475

- Difficulty date: July 4, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 44,005 hours, 10,487 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LOSS OF NR 2 HYD SYS.  IAW CREW DEBRIEF, FLIGHT LASTED 30 MORE MINS AFTER  RECEIVING NR 2 HYD SYS FAIL ALERT.   HYD FLUID ALL OVER THE TAIL UP TO THE NR 2 ENG COWL.   HYD MANIFOLD FILTERS R & R AND LEAK CHECKED OK.  LEAK CHECKED OF NEW SECTION OF HYD LINES CHECKED OK. OK FOR                    SERVICE.
